# SDR UALA2009121103817

- Difficulty date: December 10, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 23,865 hours, 10,674 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2004
- Condition: Reads Low
- Location: Position 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PRESSURE IS OUTSIDE THE GREEN BAND AND NEEDS TO BE REPLACED. REMOVED DOOR 1R SLIDE PACK. REPLACED SLIDE.
